Alert archive / Vermont / River Flood Warnings in 2014

River Flood Warning 3, NWS Albany, NY

January 12, 2014Windham County, Vermont

NWS Albany, NY issued this river flood warning at Jan 12, 2014, 4:15 AM EST for Windham County, Vermont. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Jan 12, 2014, 4:15 AM EST (09:15 UTC)
Expired
Jan 12, 2014, 9:12 AM EST
In force
5 hr
Issued by
NWS Albany, NY
Flood severity
Minor

County Windham County, VT

The radar

The Albany radar (KENX), 119 km from the middle of the area, began a volume at 09:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Williams River near Rockingham (RKGV1). The gauge peaked at 8.37 ft at Jan 12, 2014, 4:00 AM EST.

actionminormoderate51001/1201/13
Action stage
6 ft
Minor stage
8 ft
Moderate stage
12 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01153550, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

935 
WGUS41 KALY 120915
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
415 AM EST SUN JAN 12 2014

VTC025-122105-
/O.NEW.KALY.FL.W.0003.140112T0915Z-140112T2105Z/
/RKGV1.1.ER.140112T0832Z.140112T1000Z.140112T1505Z.NR/
415 AM EST SUN JAN 12 2014

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WILLIAMS RIVER AT ROCKINGHAM.
* FROM EARLY THIS MORNING UNTIL THIS AFTERNOON.
* AT 3 AM SUNDAY THE STAGE JUMPED TO 8.4 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS EXPECTED.
* IMPACT...THIS FLOODING IS LIKELY BEING CAUSED AN ICE JAM.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       7 AM  1 PM  
LOCATION         STG   STG  DAY TIME   SUN   SUN  

SOUTHERN VERMONT
  ROCKINGHAM    8.0    8.4 SUN  3 AM   8.5   7.7                  

$$
2 follow-up statements
187 
WGUS81 KALY 121005
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
505 AM EST SUN JAN 12 2014

VTC025-122105-
/O.CON.KALY.FL.W.0003.000000T0000Z-140112T2105Z/
/RKGV1.1.IC.140112T0832Z.140112T1100Z.140112T1505Z.NR/
505 AM EST SUN JAN 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE WILLIAMS RIVER AT ROCKINGHAM.
* UNTIL THIS AFTERNOON. 
* AT 3 AM SUNDAY THE STAGE JUMPED TO 8.4 FEET. 
* FLOOD STAGE IS 8 FEET. 
* MINOR FLOODING IS EXPECTED. 
* IMPACT...FLOODING WOULD BE CAUSED BY AN ICE JAM.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       7 AM  1 PM  
LOCATION         STG   STG  DAY TIME   SUN   SUN   

SOUTHERN VERMONT
  ROCKINGHAM    8.0    8.4 SUN 3 AM   8.5   7.7                  

$$
966 
WGUS81 KALY 121412
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
912 AM EST SUN JAN 12 2014

VTC025-121442-
/O.CAN.KALY.FL.W.0003.000000T0000Z-140112T2105Z/
/RKGV1.1.IC.140112T0832Z.140112T0845Z.140112T1103Z.NR/
912 AM EST SUN JAN 12 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE WILLIAMS RIVER AT ROCKINGHAM.
* AT  8 AM SUNDAY THE STAGE WAS 6.8 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* COUNTY EMERGENCY MANAGEMENT AND LOCAL FIRE DEPARTMENT INDICATE 
  WATER LEVELS ARE BELOW FLOOD STAGE.  HOWEVER...ICE REMAINS ALONG
  THE RIVER AS LOCAL OFFICIALS CONTINUE TO MONITOR THE SITUATION CLOSELY. 

&& 
 
                  FLD   OBSERVED              FORECAST
                                      1 PM  7 PM  1 AM  7 AM  1 PM
LOCATION        STG   STG  DAY  TIME   SUN   SUN   MON   MON   MON

SOUTHERN VERMONT
  ROCKINGHAM    8.0    6.8 SUN 09 AM   6.3                        

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Jan 12, 3:59 AM EST, 16 minutes earlier.

Area forecast discussion, Jan 12, 3:59 AM EST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
359 AM EST SUN JAN 12 2014

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE WILL PRODUCE ISOLATED TO
SCATTERED RAIN AND SNOW SHOWERS MAINLY NORTH AND WEST OF THE CAPITAL
REGION TODAY.  IT WILL BE BRISK AND COOL WITH TEMPERATURES STILL
RUNNING SLIGHTLY ABOVE NORMAL FOR JANUARY.  HIGH PRESSURE WILL RIDGE
IN FROM THE SOUTH TONIGHT WITH FAIR WEATHER INTO MONDAY...UNTIL
ANOTHER FRONTAL BOUNDARY AND AN UPPER LEVEL DISTURBANCE BRINGS MORE
RAIN AND SNOW SHOWERS INTO THE EASTERN NEW YORK AND WESTERN NEW
ENGLAND MONDAY NIGHT INTO TUESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 347 AM EST...A FLOOD WATCH REMAINS IN EFFECT AT THIS TIME
FOR EASTERN NY AND WESTERN NEW ENGLAND FOR THE ICE JAM FLOODING
POTENTIAL. A COLD FRONT CONTINUES TO MOVE EAST OF ERN NEW
ENGLAND...AS THE CYCLONE ASSOCIATED WITH THE COLD FRONT MOVES
NORTHEAST INTO ERN QUEBEC. THE UPPER LEVEL TROUGH ASSOCIATED WITH
SYSTEM IS APPROACHING THE REGION FROM THE SE CANADA AND THE GREAT
LAKES REGION.

THE UPPER TROUGH WILL FOCUS SOME ISOLD TO SCT RAIN AND SNOW
SHOWERS DEPENDING ON HOW COLD THE BOUNDARY LAYER GETS BY THE LATE
MORNING AND EARLY PM. SOME LAKE MOISTURE WILL BE UTILIZED AND THE
HIGHEST POPS WERE USED FOR THE WRN DACKS WITH THE WESTERLY UPSLOPE
COMPONENT. ALSO...THE SRN GREENS AND NRN TACONICS WILL HAVE ISOLD-
SCT RAIN/SNOW SHOWERS. SOME LIGHT SNOW ACCUMS WILL BE POSSIBLE
WITH A COATING TO A HALF INCH OR SO IN THE WRN DACKS AND SRN
GREENS.

COLD ADVECTION WILL CONTINUE ACROSS THE REGION WITH H850 TEMPS
FALLING BACK TO -6C TO -10C. SFC TEMPS WILL ONLY SLIGHTLY RISE
TODAY...ESPECIALLY IN THE VALLEY AREAS DUE TO THE W/NW DOWNSLOPING
POTENTIAL WITH THE BRISK W/NW WINDS OF 15 TO 25 MPH WITH SOME
GUSTS IN THE 35-40 MPH RANGE. CAN NOT RULE OUT A FEW GUSTS CLOSE
TO 45 MPH IN THE CAPITAL REGION...NRN CATSKILLS...AND N-CNTRL
TACONICS AND BERKS. THE BEST CORE OF H850 WINDS MOVE OVER THE
REGION THIS MORNING /12Z-18Z/ WITH WINDS OF 40-50 KTS...BY THE
AFTERNOON THIS CORE OF WINDS ALOFT SHIFTS EASTWARD OVER NEW
ENGLAND. THE MOMENTUM TRANSFER PROFILES FROM BUFKIT INDICATE MIXING
TO 2 KFT AGL AT KALB BY NOON WOULD YIELD GUSTS TO ABOUT 39 KTS /45
MPH/...AGAIN WE WOULD HAVE TO FULLY MIX TO THIS HEIGHT. MIXING TO
1-1.5 KFT AGL WOULD YIELD GUSTS CLOSE TO 35 KTS. THE BEST WINDS
WILL LIKELY BE CHANNELED DOWN THE MOHAWK RIVER VALLEY. OUR
CONFIDENCE IS NOT THERE FOR WIDESPREAD AND FREQUENT WIND GUSTS OF
46-57 MPH DURING THE LATE MORNING AND PM FOR A WIND ADVISORY...BUT WE
WILL CONTINUE TO MONITOR IF WE NEED ONE FOR PARTS OF OUR AREA.
THANKS FOR THE COLLAB WITH NEIGHBORING SITES.

MOSTLY CLOUDY CONDITIONS THIS MORNING WILL TRANSITION TO PARTLY
CLOUDY SKIES BY THE AFTERNOON.  MAX TEMPS TODAY WILL STILL RUN
ABOVE NORMAL BY AT LEAST 5 DEGREES IN MOST LOCATIONS WITH 40-45F
READINGS IN THE HUDSON RIVER VALLEY AND NW CT. MID AND U30S WILL
BE COMMON ACROSS THE HILLS...W-CNTRL MOHAWK VALLEY...ERN
CATSKILLS...AND SRN VT...WITH SOME U20S TO L30S IN THE SRN DACKS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
TONIGHT...THE SKIES WILL BECOME MOSTLY CLEAR WITH DIMINISHING
WINDS BY THE EARLY EVENING. HIGH PRESSURE WILL RIDGE IN FROM THE
LOWER MS RIVER VALLEY AND THE SOUTHEAST. THE LIGHT TO CALM WINDS
AND CLEARING SKIES WILL ALLOW SOME RADIATIONAL COOLING WITH TEMPS
FALLING INTO THE 20S /SOME TEENS IN THE SRN DACKS/. WELL AFTER
MIDNIGHT...LOW AND MID LEVEL WARM ADVECTION COMMENCES WHICH WILL
SET THE STAGE FOR A MILD START TO THE WORK WEEK.

MONDAY...A NICE DAY IS EXPECTED WITH INCREASING LOW AND MID LEVEL
HEIGHTS WITH SOME QUICK RIDGING FROM THE SOUTH. THE ACTUAL SFC
ANTICYCLONE WILL QUICK MOVE OFF THE LOWER MID ATLANTIC COAST. IN
THE WARM ADVECTION REGIME...H850 TEMPS INCREASE TO +4C TO +8C.
MAX TEMPS WILL BE AT LEAST 10 TO 15 DEGREES ABOVE NORMAL WITH
HIGHS IN THE MID 40S TO NEAR 50F ACROSS MOST OF THE REGION...THE
COOL SPOT WILL BE THE SRN DACKS WITH SOME L40S. MID AND HIGH
CLOUDS WILL INCREASE FROM THE SOUTH AND WEST AHEAD OF AN
APPROACHING UPPER LEVEL TROUGH FROM THE CNTRL PORTION OF THE
CONUS. A NRN STREAM CYCLONE WILL BE MOVING ACROSS ONTARIO...AND
SOUTH OF JAMES BAY WITH A FRONTAL BOUNDARY MOVING CLOSE TO THE
REGION BY NIGHTFALL.

MONDAY NIGHT...PCPN MOVES IN AHEAD OF THE FRONTAL BOUNDARY. SOME
WEAK WARM ADVECTION IS IMPLIED DURING THE EVENING...AND THE
CONVERGENCE ASSOCIATED WITH THE BOUNDARY WILL YIELD A PERIOD OF
RAIN AND SNOW SHOWERS. THIS OCCLUDED BOUNDARY WILL SLIDE ACROSS
THE REGION OVERNIGHT...WITH SOME SHORT-WAVE ENERGY ROUNDING THE
BASE OF THE TROUGH ENHANCING THE PCPN AFTER MIDNIGHT. POPS WERE
INCREASED TO LIKELY VALUES OVER THE ENTIRE CWA. THE BEST CHC OF A
FEW INCHES OF SNOW WILL BE OVER THE SRN DACKS. THE TRANSITION FROM
RAIN TO SNOW WILL BE A LITTLE SLOWER FROM THE CAPITAL REGION SOUTH
AND EAST...BUT ELEVATIONS GREATER THAN 1000 FT WILL HAVE A CHANCE
FOR A COATING TO A FEW TENTHS OF AN INCH OF SNOWFALL ACCUMULATION.
LOWS WILL FALL INTO THE U20S TO L30S NORTH AND WEST OF THE CAPITAL
REGION...WITH MID 30S TO THE SOUTH AND EAST.

TUE-TUE NIGHT...SOME UNCERTAINTY WITH THE GUIDANCE ON HOW FAR
SOUTH AND EAST THE FRONTAL BOUNDARY GOES BY TUESDAY MORNING. A
COASTAL WAVE MAY FORM AND BRUSH THE FCST AREA WITH SOME RAIN AND
SNOW SHOWERS. THE ECMWF HAS THE WAVE CLOSER TO THE COAST IMPACTING
THE CAPITAL REGION SOUTH AND EAST WITH LIGHT PCPN AND MARGINAL
THERMAL PROFILES FOR A LIGHT RAIN AND SNOW MIX. THE GFS IS MUCH
FURTHER EAST WITH PERHAPS A BRIEF DRY STRETCH ON TUE DURING THE
DAY. CHC POPS WERE MAINTAINED FOR MOST OF THE AREA...WITH SLIGHT
CHC POPS FOR THE EXTREME NORTHWEST PORTION. IN THE EVOLVING
LONGWAVE TROUGH OVER THE ERN HALF OF THE CONUS...ANOTHER
DISTURBANCE WILL BE APPROACHING THE REGION FROM THE ERN GREAT
LAKES REGION. THIS SHORT-WAVE MAY BRING A RENEWED THREAT OF MAINLY
SNOW SHOWERS BY LATE TUE NIGHT AND EARLY WED MORNING. MAX TEMPS ON
TUE RANGE FROM THE MID AND U30S OVER THE SRN DACK TO THE MID AND
U40S OVER THE MID HUDSON VALLEY AND NW CT...AND LOWS WILL BE IN
THE 20S.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
THERE IS MUCH SPREAD IN THE MODEL GUIDANCE DEALING THE TIMING...TRACK
AND STRENGTHEN OF THE SYSTEMS EXPECTED TO IMPACT THE REGION DURING
THE PERIOD. THERE IS MODEL AGREEMENT THE LONGWAVE PATTERN SHOULD
BECOME AMPLIFIED WITH A TROUGH OVER THE EASTERN UNITED STATES AND
A RIDGE OVER THE WEST. THE ISSUES ARE WITH INDIVIDUAL SHORT WAVES
AND THERE INFLUENCE ON THE PATTERN AND DEVELOPMENT AND TRACK OF THE
SYSTEMS. DUE TO THE UNCERTAINTIES IN THE FORECAST HAVE FAVORED
GUIDANCE FROM THE WEATHER PREDICTION CENTER WHICH USED A BLENDED
MODEL APPROACH.

FIRST ISSUE IS WITH THE SHORT WAVE ENERGY MOVING ACROSS THE GREAT
LAKES REGION TOWARD THE NORTHEAST DIGGING THE TROUGH OVER THE
EASTERN UNITED STATES. INITIALLY THE SURFACE LOW OVER THE GREAT
LAKES REGION LIFTS NORTHWARD WHILE THERE ARE INDICATIONS FOR
SECONDARY DEVELOP OFF THE COAST. THERE IS SOME BETTER AGREEMENT
AS THE NEXT SYSTEM AS IT MOVES ACROSS THE GREAT LAKES REGION
THURSDAY. HOWEVER DIFFERENCES GROW AS THE SYSTEM MOVES ACROSS OUR
REGION AND TOWARD THE CANADIAN MARITIMES AS WE HEAD INTO THE WEEKEND.

THERE IS AGREEMENT THAT SEASONABLE TEMPERATURES SHOULD RETURN
WITH BELOW NORMAL READINGS POSSIBLE FOR THE WEEKEND.

&&

.AVIATION /09Z SUNDAY THROUGH THURSDAY/...
LOW PRESSURE PASSING TO OUR NORTH WILL DEEPEN AS IT MOVES INTO THE
CANADIAN MARITIMES TODAY AND HIGH PRESSURE WILL BUILD IN FROM THE
WEST BEGINNING THIS AFTERNOON. THE UPPER TROUGH WILL BECOME
NEGATIVELY TILTED AS IT SWINGS OVER THE REGION THIS MORNING
CONTINUING THE THREAT FOR LINGERING SHOWERS. CLOUD COVER EXTENTS
WESTWARD ACROSS NEW YORK STATE AND WILL LINGER ACROSS MUCH OF EAST
CENTRAL NEW YORK AND ADJACENT WESTERN NEW ENGLAND WELL INTO TODAY.
SKIES ARE EXPECTED TO BECOME MOSTLY CLEAR BY EVENING AS RIDGING
BUILDS IN AT THE SURFACE AND ALOFT.

THE BIGGEST ISSUE WILL BE BRISK AND GUSTY WESTERLY WINDS AS THE
PRESSURE GRADIENT WILL BE RATHER TIGHT ACROSS THE REGION BETWEEN THE
DEPARTING LOW AND THE ADVANCING HIGH. THE WINDS WILL INCREASE AND
BECOME GUSTY EARLY THIS MORNING AND BE AT THEIR STRONGEST DURING THE
DAY WITH THE BETTER MIXING. THE WINDS WILL WEAKEN THIS EVENING AS
HIGH PRESSURE BUILDS IN AND BECOME MORE DOMINATE.

OUTLOOK...
MON NIGHT: HIGH OPERATIONAL IMPACT. LIKELY SHRA...SHSN.
TUE: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA.
TUE NIGHT-WED: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA...SHSN.
WED NIGHT: MODERATE OPERATIONAL IMPACT. CHANCE OF SHSN.
THU: NO OPERATIONAL IMPACT.  NO SIG WX.

&&

.HYDROLOGY...
THE FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM THIS AFTERNOON...
WITH THE PRIMARY THREAT ICE JAM FLOODING.

RAINFALL AMOUNTS RANGE FROM A THIRD AN INCH TO TWO INCHES OVER THE
HSA. THE HIGHEST TOTALS WERE IN THE ERN CATSKILL REGION. RIVERS
STILL HAVE NOT CRESTED FROM THE SNOW MELT AND RAINFALL YESTERDAY.
SOME MINOR FLOODING HAS OCCURRED ON THE HOOSIC RIVER NEAR EAGLE
BRIDGE. ICE ON THE RIVER WAYS CONTINUES TO BE MONITORED FOR ANY
POTENTIAL FLOOD ISSUES. LITTLE ADDITIONAL QPF IS EXPECTED
TODAY...BUT TEMPS STILL WILL RUN ABOVE NORMAL.

DRY WEATHER WILL LINGER TONIGHT THROUGH MONDAY BEFORE LIGHT PCPN
IS EXPECTED MONDAY NIGHT THROUGH THE MID WEEK WITH SEVERAL
DISTURBANCES.

TODAY INTO TUESDAY...A DIURNAL RANGE OF ABOVE FREEZING
TEMPERATURES DURING THE DAYLIGHT HOURS AND AT OR BELOW FREEZING AT
NIGHT IS EXPECTED. THIS WILL LIKELY RESULT IN ICE MOVEMENT/MELTING WHICH
COULD ALSO RESULT IN ISOLATED AREAS OF ICE JAMS PERSISTING FOR A
FEW MORE DAYS.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.CLIMATE...
WE CAME CLOSE TO RECORD HIGH TEMPERATURES ON SATURDAY...JANUARY 11TH

LOCATION / HIGH / RECORD AND YEAR OCCURRED / NORMAL

ALBANY NY        / 56 DEGREES / 57 DEGREES IN 1975 / 30 DEGREES
GLENS FALLS NY   / 52 DEGREES / 54 DEGREES IN 1980 / 28 DEGREES
POUGHKEEPSIE  NY / 60 DEGREES / 63 DEGREES IN 1975 / 35 DEGREES

OTHER HIGHS YESTERDAY (NORMAL)...
BENNINGTON VT 62 DEGREES (30 DEGREES)
PITTSFIELD MA 57 DEGREES (29 DEGREES)
NORTH ADAMS MA 63 DEGREES (31 DEGREES)

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH THROUGH THIS AFTERNOON FOR CTZ001-013.
NY...FLOOD WATCH THROUGH THIS AFTERNOON FOR NYZ032-033-038>043-
     047>054-058>061-063>066-082>084.
MA...FLOOD WATCH THROUGH THIS AFTERNOON FOR MAZ001-025.
VT...FLOOD WATCH THROUGH THIS AFTERNOON FOR VTZ013>015.

&&

SYNOPSIS...WASULA
NEAR TERM...WASULA
SHORT TERM...WASULA
LONG TERM...IAA
AVIATION...IAA
HYDROLOGY...WASULA
CLIMATE...IAA
Hazardous weather outlook, Jan 11, 4:47 PM EST, 11 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
447 PM EST SAT JAN 11 2014

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-121200-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
447 PM EST SAT JAN 11 2014

...FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

WEST TO NORTHWEST WINDS WILL BE ON THE INCREASE DURING SUNDAY WITH
THE POSSIBILITY OF WIND GUSTS APPROACHING ADVISORY LEVEL CRITERIA.
IF CONFIDENCE LEVELS INCREASE...A WIND ADVISORY MAY BE NEEDED ON
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY ANY FLOODING REPORTS OR RAINFALL
AMOUNTS TO THE NATIONAL WEATHER SERVICE IN ALBANY.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 7:55 PM ESTAreal Flood AdvisoryALYBennington3 hr

Nearby

River Flood Warnings in Vermont, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.